RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Zhdanov, Aleksandr Ivanovich

Total publications: 38 (38)
in MathSciNet: 20 (20)
in zbMATH: 25 (25)
in Web of Science: 14 (14)
in Scopus: 21 (21)
Cited articles: 25
Citations in Math-Net.Ru: 47
Citations in Web of Science: 61
Citations in Scopus: 79

Number of views:
This page:1890
Abstract pages:7705
Full texts:3042
References:558
Zhdanov, Aleksandr Ivanovich
Professor
Doctor of physico-mathematical sciences
Speciality: 05.13.18 (Mathematical modelling, calculating methods, and the program systems)
E-mail: ,
Keywords: ill-posed problems, augmented regularized normal system of equation, numerical algorithm.

Biography

In 1975 graduated from Automatic Equipment and Measuring Technique Faculty of Kuibyshev Polytechnical Institute, in 1983 postgraduate study of Institute of Problems of Control of Academy of Sciences of the USSR (Moscow) and in the same place defended the masters thesis in "An engineering cybernetics and the information theory", in 1992 defended at the St. Petersburg Technical University the dissertation on competition of an academic degree of the doctor of physical and mathematical sciences. Since 1993 professor on department of applied Mathematics. From 1992 to 2012 the head of Applied Mathematics department of Samara State Aerospace University. Since December, 2012 to the present the dean of distant and additional education faculty and the head of igher Mathematics & Computer Science department of Samara State Technical University.


http://www.mathnet.ru/eng/person41724
List of publications on Google Scholar
https://zbmath.org/authors/?q=ai:zhdanov.aleksandr-ivanovich
https://mathscinet.ams.org/mathscinet/MRAuthorID/208046
https://elibrary.ru/author_items.asp?authorid=107004
http://orcid.org/0000-0001-6082-9097
https://publons.com/researcher/1610458
http://www.researcherid.com/rid/E-1433-2014
https://www.scopus.com/authid/detail.url?authorId=7102747969

Full list of publications:
| scientific publications | by years | by types | by times cited in WoS | by times cited in Scopus | common list |



   2020
1. A. I. Zhdanov, Yu. V. Sidorov, “On a method for calculating generalized normal solutions of underdetermined linear systems”, Computer Optics, 44:1 (2020), 133–136  mathnet  crossref  isi  scopus

   2018
2. A. I. Zhdanov, “Implicit iterative schemes based on singular decomposition and regularizing algorithms”, Vestn. Samar. Gos. Tekhn. Univ., Ser. Fiz.-Mat. Nauki [J. Samara State Tech. Univ., Ser. Phys. Math. Sci.], 22:3 (2018), 549–556  mathnet  crossref  zmath  isi  elib

   2017
3. A. I. Zhdanov, Yu. V. Sidorov, “The row-oriented form of the regularized Kaczmarz's method”, Vestn. Samar. Gos. Tekhn. Univ., Ser. Fiz.-Mat. Nauki [J. Samara State Tech. Univ., Ser. Phys. Math. Sci.], 21:3 (2017), 546–555  mathnet  crossref  zmath  isi  elib
4. A. A. Ivanov, A. I. Zhdanov, “The block Kaczmarz algorithm based on solving linear systems with arrowhead matrices”, Applied Mathematics E-Notes, 17 (2017), 142–156  mathscinet  isi  scopus (cited: 1)

   2016
5. A. I. Zhdanov, E. Yu. Bogdanova, “On a computer implementation of the block Gauss–Seidel method for normal systems of equations”, Vestn. Samar. Gos. Tekhn. Univ., Ser. Fiz.-Mat. Nauki [J. Samara State Tech. Univ., Ser. Phys. Math. Sci.], 20:4 (2016), 730–738  mathnet  crossref  zmath  isi  elib
6. A. I. Zhdanov, S. Y. Gogoleva, “Solving least squares problems with equality constraints based on augmented regularized normal equations”, Applied Mathematics E-Notes, 15 (2016), 218–224  mathscinet  isi (cited: 4)  elib  scopus (cited: 3)

   2015
7. A. I. Zhdanov, Y. V. Sidorov, “Parallel implementation of a randomized regularized Kaczmarz's algorithm”, Computer Optics, 39:4 (2015), 536–541  mathnet  crossref  elib  scopus

   2014
8. A. I. Zhdanov, I. A. Mikhaylov, “A Method of Extended Normal Equations for Tikhonov's Regulatization Problems with Differentiation Operator”, Vestn. Samar. Gos. Tekhn. Univ., Ser. Fiz.-Mat. Nauki [J. Samara State Tech. Univ., Ser. Phys. Math. Sci.], 3(36) (2014), 132–142  mathnet  crossref  zmath  elib

   2013
9. A. A. Ivanov, A. I. Zhdanov, “Kaczmarz algorithm for Tikhonov regularization problem”, Applied Mathematics E-Notes, 13 (2013), 270–276  mathscinet  zmath  elib  scopus (cited: 14)
10. I. A. Tzibizov, A. K. Kaveev, G. I. Kropotov, D. I. Tsypishka, A. I. Zhdanov, A. A. Ivanov, “Novel conception of the terahertz-range spectrometer based on fabry-perot interferometer”, 38th International Conference on Infrared, Millimeter, and Terahertz Waves (IRMMW-THz 2013; Mainz; Germany; 1 September 2013 do 6 September), International Conference on Infrared, Millimeter, and Terahertz Waves (IRMMW-THz), 2013, 6665441  crossref  isi (cited: 3)  scopus (cited: 2)
11. A. K. Kaveev, G. I. Kropotov, E. V. Tsygankova, I. A. Tzibizov, S. D. Ganichev, S. N. Danilov, P. Olbrich, C. Zoth, E. G. Kaveeva, A. I. Zhdanov, A. A. Ivanov, R. Z. Deyanov, B. Redlich, “Terahertz polarization conversion with quartz waveplate sets”, Applied Optics, 52:4 (2013), B60–B69  crossref  isi (cited: 32)  elib  scopus (cited: 35)

   2012
12. V. V. Dolishniy, A. I. Zhdanov, “Economy method for multiple solving augmented regularized normal system of equation”, Vestn. Samar. Gos. Tekhn. Univ., Ser. Fiz.-Mat. Nauki [J. Samara State Tech. Univ., Ser. Phys. Math. Sci.], 1(26) (2012), 214–222  mathnet  crossref
13. A. I. Zhdanov, “The method of augmented regularized normal equations”, Comput. Math. Math. Phys., 52:2 (2012), 194–197  mathnet  crossref  mathscinet  zmath  adsnasa  isi (cited: 16)  elib  elib  scopus (cited: 15)

   2010
14. A. I. Zhdanov, “Ob odnoi modifikatsii iteratsionnogo algoritma Kachmazha”, Trudy sedmoi Vserossiiskoi nauchnoi konferentsii s mezhdunarodnym uchastiem (3–6 iyunya 2010 g.). Chast 4, Informatsionnye tekhnologii v matematicheskom modelirovanii, Matem. modelirovanie i kraev. zadachi, Samarskii gosudarstvennyi tekhnicheskii universitet, Samara, 2010, 75–77  mathnet (cited: 1)
15. V. V. Dolishnii, A. I. Zhdanov, “Vychislenie parametra regulyarizatsii metodom perekrestnoi znachimosti na osnove ekvivalentnykh normalnykh rasshirennykh sistem”, Trudy sedmoi Vserossiiskoi nauchnoi konferentsii s mezhdunarodnym uchastiem (3–6 iyunya 2010 g.). Chast 4, Informatsionnye tekhnologii v matematicheskom modelirovanii, Matem. modelirovanie i kraev. zadachi, Samarskii gosudarstvennyi tekhnicheskii universitet, Samara, 2010, 52–55  mathnet (cited: 1)
16. A. I. Zhdanov, A. A. Ivanov, “Projection Regularization Algorithm for Solving Linear Algebraic System of Large Dimension”, Vestn. Samar. Gos. Tekhn. Univ., Ser. Fiz.-Mat. Nauki [J. Samara State Tech. Univ., Ser. Phys. Math. Sci.], 5(21) (2010), 309–312  mathnet  crossref
17. A. I. Zhdanov, T. G. Parchaikina, “The method of regularization of Tikhonov based on augmented systems”, Matrix Methods: Theory, Algorithms and Applications, Dedicated to the Memory of Gene Golub. Based on the 2nd international conference on matrix methods and operator equations (Moscow, Russia, July 23–27, 2007), World Scientific, Hackensack, NJ, 2010, 579–585  crossref  mathscinet  zmath  scopus
18. A. I. Zhdanov, A. A. Ivanov, “Evaluation of the optimum number stop iteration in reinstatement impulse response”, Computer Optics, 34:3 (2010), 367–373  elib  scopus

   2008
19. A. I. Zhdanov, “About one numerical stable algorithm for solving system linear algebraic equations of defect rank”, Vestn. Samar. Gos. Tekhn. Univ., Ser. Fiz.-Mat. Nauki [J. Samara State Tech. Univ., Ser. Phys. Math. Sci.], 1(16) (2008), 149–153  mathnet  crossref

   2007
20. A. I. Zhdanov, T. G. Parchaikina, Proceedings of the Fourth All-Russian Scientific Conference with international participation (29–31 May 2007). Part 4, Matem. Mod. Kraev. Zadachi, Samara State Technical Univ., Samara, 2007, 39–41  mathnet
21. A. I. Zhdanov, T. G. Parchajkina, “Regularization of unstable least square problems on the basis of augmented systems”, Vychisl. Tekhnol., 12:6 (2007), 44–49  zmath  elib

   2005
22. A. I. Zhdanov, “Regularization of unstable finite-dimensional linear problems based on augmented systems”, Comput. Math. Math. Phys., 45:11 (2005), 1845–1853  mathnet  mathscinet  zmath  elib  elib  scopus (cited: 2)

   2000
23. A. I. Zhdanov, P. A. Shamarov, “The direct projection method in the problem of complete least squares”, Autom. Remote Control, 61:4 (2000), 610–620  mathnet  mathscinet  zmath

   1997
24. Dokl. Akad. Nauk, Ross. Akad. Nauk, 356:4 (1997), 442–444  crossref  zmath  scopus

   1994
25. A. I. Zhdanov, “Direct recurrence algorithms for solving the linear equations of the method of least squares”, Comput. Math. Math. Phys., 34:6 (1994), 693–701  mathnet  mathscinet  zmath  isi (cited: 1)  scopus (cited: 1)

   1991
26. A. I. Zhdanov, “Calculation of pseudosolutions of ill-posed stochastic linear algebraic equations”, U.S.S.R. Comput. Math. Math. Phys., 31:10 (1991), 109–112  mathnet  mathscinet  zmath  isi  scopus

   1990
27. A. I. Zhdanov, “Computation of regularized least squares estimates for the autoregression coefficients on the basis of inaccurate data”, Autom. Remote Control, 51:3 (1990), 368–374  mathnet  mathscinet  zmath
28. A. I. Zhdanov, “Optimal regularization of solutions of approximate stochastic systems of linear algebraic equations”, U.S.S.R. Comput. Math. Math. Phys., 30:5 (1990), 224–229  mathnet  crossref  mathscinet  zmath  isi (cited: 2)  scopus (cited: 1)
29. A. I. Zhdanov, O. A. Katsyuba, “Strong consistency of estimates made by the method of orthogonal projections”, International Journal of Systems Science, 21:8 (1990), 1463–1471  crossref  mathscinet  zmath  isi (cited: 2)  scopus (cited: 1)

   1989
30. A. I. Zhdanov, “Approximate stochastic systems of linear algebraic equations”, U.S.S.R. Comput. Math. Math. Phys., 29:6 (1989), 122–130  mathnet  crossref  mathscinet  zmath  scopus
31. A. I. Zhdanov, “Calculation of solutions of ill-posed stochastic algebraic equations by a regularized method of least squares”, Dokl. Math., 34:5 (1989), 431–433  mathnet  mathscinet  zmath

   1988
32. A. I. Zhdanov, “The solution of ill-posed stochastic linear algebraic equations by the maximum likelihood regularization method”, U.S.S.R. Comput. Math. Math. Phys., 28:5 (1988), 93–96  mathnet  crossref  mathscinet  zmath  adsnasa  scopus

   1987
33. A. I. Zhdanov, “Recurrent estimation of minimal eigenvalues of information matrices”, Avtomat. i Telemekh., 1987, no. 4, 26–36  mathnet  zmath
34. A. I. Zhdanov, O. A. Katsyuba, “Recursive estimation of parameters of stochastic linear dynamic systems with output and input errors”, Sov. J. Comput. Syst. Sci., 25:1 (1987), 139–142  mathscinet  zmath  isi  scopus; translation from Izv. Akad. Nauk SSSR, Tekh. Kibern., 1986, no. 3, 191–194  zmath

   1983
35. A. I. Zhdanov, O. A. Katsyuba, “Consistency of least-square estimates of parameters of linear difference equations with autocorrelation noise”, Cybernetics, 19:5 (1983), 716–725  crossref  mathscinet  zmath  scopus

   1982
36. A. I. Zhdanov, O. A. Katsyuba, “Identification by the method of least squares of autoregression equation parameters with additive measurement errors”, Autom. Remote Control, 43:2 (1982), 158–166  mathnet  mathscinet  zmath

   1981
37. A. I. Zhdanov, O. A. Katsyuba, “On consistent estimates of the solutions of ill-posed stochastic algebraic equations in the identification of the parameters of linear difference operators”, Eng. Cybern., 19:5 (1981), 121–127  mathscinet  zmath  scopus

   1980
38. A. I. Zhdanov, O. A. Katsyuba, “Specifics of applying the method of least squares to estimation of linear difference operators in identification prorlems”, Autom. Remote Control, 40:8 (1980), 1169–1175  mathnet  mathscinet  zmath

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021